# SDR 200200252

- Difficulty date: May 10, 2002
- Submitted: May 10, 2002
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- Aircraft time: 84,303 hours, 18,910 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 65B154583
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE BS 1480 FLOOR SUPPORT FITTING FLANGE WAS FOUND CRACKED COMMON TO THE DIAGONAL BRACE.  THE FITTING WAS REPAIRED BY MACHINING THE CRACKED FLANGE PER BOEING SRM GUIDELINES, DYE PENETRANT INSPECTING THE MACHINED FLANGE AND MACHING AND INSTALLING A NEW FLANGE PER EIA ECRA 470-53-149-2.
